Alert archive / Nevada / Winter Storm Warnings in 2007
Winter Storm Warning 2, NWS Elko, NV
NWS Elko, NV issued this winter storm warning at Jan 11, 2007, 7:17 PM PST for White Pine County, Nevada. It was in force for 21 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 11, 2007, 7:17 PM PST (03:17 UTC)
- Expired
- Jan 12, 2007, 4:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Elko, NV
County White Pine County, NV
The radar
The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 10:30 PM PST | HEAVY SNOW 7 | 5 Sw Ely, NV | |
| Jan 12, 10:00 AM PST | SNOW 5 | Ely, NV | |
| Jan 12, 10:00 AM PST | SNOW 5 | Ruth, NV | |
| Jan 12, 10:00 AM PST | HEAVY SNOW 12 | Great Basin National Pa, NV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 3.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KLKN 120317 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 717 PM PST THU JAN 11 2007 NVZ035-121530- /O.UPG.KLKN.SN.Y.0001.000000T0000Z-070113T0000Z/ /O.NEW.KLKN.WS.W.0002.070112T0317Z-070113T0000Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 717 PM PST THU JAN 11 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES THROUGH 7 PM HAVE BEEN REPORTED BY SPOTTERS IN CENTRAL WHITE PINE COUNTY. ROADWAYS HAVE ALSO BECOME EXTREMELY SLICK. SNOWFALL...HEAVY AT TIMES...WILL CONTINUE INTO THURSDAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO 30 MPH ARE CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A QUARTER MILE IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 5 TO 9 INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE MOUNTAINS. THE SNOW WILL BEGIN TO TAPER OFF FRIDAY AFTERNOON WITH SOME LIGHT SNOW SHOWERS LINGERING INTO SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-121530- /O.NEW.KLKN.SB.Y.0002.070112T0317Z-070113T0000Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 717 PM PST THU JAN 11 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER SOUTHERN NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN NYE COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO FRIDAY. TRAVELERS ON HIGHWAY 6 SHOULD BE PREPARED FOR QUICKLY CHANGING CONDITIONS...ESPECIALLY NEAR WHITE PINE COUNTY. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
3 follow-up statements
000 WWUS45 KLKN 120411 CCA WSWLKN URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ELKO NV 810 PM PST THU JAN 11 2007 NVZ035-121630- /O.UPG.KLKN.SN.Y.0001.000000T0000Z-070113T0000Z/ /O.COR.KLKN.WS.W.0002.070112T0410Z-070113T0000Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 810 PM PST THU JAN 11 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES THROUGH 7 PM HAVE BEEN REPORTED BY SPOTTERS IN CENTRAL WHITE PINE COUNTY. ROADWAYS HAVE ALSO BECOME EXTREMELY SLICK. SNOWFALL...HEAVY AT TIMES...WILL CONTINUE INTO FRIDAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO 30 MPH ARE CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A QUARTER MILE IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 5 TO 9 INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE MOUNTAINS. THE SNOW WILL BEGIN TO TAPER OFF FRIDAY AFTERNOON WITH SOME LIGHT SNOW SHOWERS LINGERING INTO SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-121630- /O.NEW.KLKN.SB.Y.0002.070112T0410Z-070113T0000Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 810 PM PST THU JAN 11 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER SOUTHERN NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN NYE COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO FRIDAY. TRAVELERS ON HIGHWAY 6 SHOULD BE PREPARED FOR QUICKLY CHANGING CONDITIONS...ESPECIALLY NEAR WHITE PINE COUNTY. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KLKN 121300 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 500 AM PST FRI JAN 12 2007 NVZ035-130000- /O.CON.KLKN.WS.W.0002.000000T0000Z-070113T0000Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 500 AM PST FRI JAN 12 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SNOWFALL ACCUMULATIONS OF 4 TO 7 INCHES THROUGH 5 AM HAVE BEEN REPORTED BY SPOTTERS IN CENTRAL AND EASTERN WHITE PINE COUNTY. ROADWAYS HAVE ALSO BECOME EXTREMELY SLICK. SNOWFALL WILL CONTINUE THROUGH THE DAY. ADDITIONALLY...NORTHERLY WINDS GUSTING TO 30 MPH ARE CAUSING DRIFTING SNOW AND VISIBILITY OF LESS THAN A QUARTER MILE IN BLOWING SNOW. TOTAL SNOWFALL AMOUNTS WILL RANGE FROM 5 TO 9 INCHES IN THE VALLEYS AND 8 TO 14 INCHES IN THE MOUNTAINS. THE SNOW WILL BEGIN TO TAPER OFF THIS AFTERNOON WITH SOME LIGHT SNOW SHOWERS LINGERING INTO SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-130000- /O.CON.KLKN.SB.Y.0002.000000T0000Z-070113T0000Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 500 AM PST FRI JAN 12 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. SNOW AND BLOWING SNOW ASSOCIATED WITH A STORM SYSTEM OVER SOUTHERN NEVADA WILL CONTINUE TO AFFECT PORTIONS OF NORTHEASTERN NYE COUNTY...INCLUDING DUCKWATER AND BLUE EAGLE RANCH INTO THE AFTERNOON. NEW SNOWFALL ACCUMULATIONS TODAY WILL GENERALLY BE AN INCH OR LESS OVER THIS AREA. TRAVELERS ON HIGHWAY 6 SHOULD BE PREPARED FOR QUICKLY CHANGING CONDITIONS...ESPECIALLY NEAR WHITE PINE COUNTY. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ JMG
000 WWUS45 KLKN 122338 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 338 PM PST FRI JAN 12 2007 NVZ035-130045- /O.EXP.KLKN.WS.W.0002.000000T0000Z-070113T0000Z/ WHITE PINE COUNTY- INCLUDING THE CITIES OF...ELY...RUTH...MCGILL 338 PM PST FRI JAN 12 2007 ...WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON. WIDESPREAD SNOW SHOWERS HAVE DIMINISHED ACROSS WHITE PINE COUNTY LATE THIS AFTERNOON. HOWEVER...SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS THE MOUNTAINS AND HIGH ELEVATION MOUNTAIN PASSES THIS EVENING...MAINLY EAST OF HIGHWAY 93. LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED THROUGH MIDNIGHT TONIGHT WITH SOME ROADS REMAINING SLICK INTO TOMORROW MORNING. $$ NVZ013-130045- /O.EXP.KLKN.SB.Y.0002.000000T0000Z-070113T0000Z/ NORTHERN NYE COUNTY- INCLUDING THE CITY OF...TONOPAH 338 PM PST FRI JAN 12 2007 ...SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. SNOW SHOWERS AND STRONG WINDS HAVE DIMINISHED ACROSS NORTHEAST NYE COUNTY THIS AFTERNOON. HOWEVER...LOCALLY BREEZY CONDITIONS ARE EXPECTED ACROSS PORTIONS OF NORTHERN NYE COUNTY TONIGHT...WHERE WIND CHILL READINGS COULD FALL AS LOW AS 20 BELOW ZERO. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 11, 1:52 PM PST, 5 hours 25 minutes earlier.
Area forecast discussion, Jan 11, 1:52 PM PST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 152 PM PST THU JAN 11 2007 .SYNOPSIS...A COLD FRONT WILL SLOWLY MOVE THROUGH EAST CENTRAL NEVADA THIS EVENING THROUGH FRIDAY NIGHT TO BRING SIGNIFICANT SNOW. ELSEWHERE SNOW SHOWERS WITH ACCUMULATIONS ON THE LIGHT SIDE WILL CONTINUE THROUGH TONIGHT...THEN BEGIN DISSIPATING ON FRIDAY AS DRIER AIR MOVES IN FROM THE NORTHWEST. VERY COLD AIR WILL MOVE IN BEHIND THE FRONT AND WILL LINGER THROUGH THE MIDDLE OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH SUNDAY. GFS MODEL HAS PERFORMED WELL WITH THE CURRENT SYSTEM OVER THE GREAT BASIN. WILL UTILIZE THIS GUIDANCE PRIMARILY FOR THE NEXT FEW PERIODS UNTIL FRONT CLEARS THE AREA. SNOW ADVISORY FOR ZONE 35 WILL BE IN EFFECT THIS AFTERNOON AT 4PM. BACK EDGE OF THICKEST CLOUD BAND MOVING SE AND LOCATED ALONG A LINE FROM EXTREME SOUTHEAST HUMBOLDT COUNTY TO JACKPOT. THIS CLOUD FIELD HAS BEEN BECOMING MORE NARROW STICKING CLOSE TO EXITING JET PATTERN. WITH CLEARING IMMEDIATELY BEHIND THE FRONT OVER ZONE 30 THIS MORNING...SECOND WAVE OF ENERGY NOW MOVING SOUTH WEST OF SIERRAS WILL PROVIDE A REINFORCING SHOT OF COLD ARCTIC AIR. SOME CU DEVELOPMENT NOTED OVER ZONE 30 THIS AFTERNOON BEHIND THE FRONT AND WILL KEEP SLIGHT CHANCE OF SNOW FOR THAT ZONE TONIGHT AND THEN CALL FOR AN END TO THE EVENT THERE. ATTM VERY LITTLE CLOUD COVER OVER MOST OF NORTHERN NYE COUNTY BUT EXPECT MOSTLY CLOUDY BY LATE AFTERNOON. SFC WIND FIELD INDICATES SURFACE LOW BEGINNING TO DEVELOP OVER LINCOLN COUNTY ATTM. CLOUD DEVELOPMENT OVER WHITE PINE COUNTY PAST FEW HOURS HAS BEEN SUBSTANTIAL AS NW/SW FLOW INTERACTS TO FORM BOUNDARY. GFS PROGS FRONTOGENESIS REGION JUST SE OF RUBY MOUNTAINS. THE HIGHER ELEVATIONS OF WHITE PINE COUNTY...ESPECIALLY THE GREAT BASIN NATIONAL PARK...SHOULD GET VERY STRONG OROGRAPHIC UPSLOPE ON THE EAST SIDE POSSIBLE LASTING TONIGHT THROUGH EARLY SATURDAY. EXPECTING IN EXCESS OF A FOOT AT HIGHER ELEVATIONS. IN GENERAL UP TO 12 INCHES AT THE 7000 FT LEVEL. SYSTEM FINALLY EXITS FAR ENOUGH EAST ON SATURDAY NIGHT TO REMOVE POPS IN EAST CENTRAL HOWEVER DID ANNOTATE SLIGHT CHANCE FOR EXTREME NE ELKO COUNTY DUE TO WEAK SHORTWAVE RIDING INSIDE OF MEAN EXITING TROUGH ON SUNDAY. WITH COLDEST AIR MOVING IN WITH SECOND ARCTIC SHOT TONIGHT...HIGH TEMPERATURES WILL GENERALLY BE IN THE TEENS TO LOWER 20S FOR FRI AND SAT WITH LOWS FALLING INTO THE SINGLE DIGITS ABOVE AND BELOW ZERO. CLOUD COVER IS THE MAIN QUESTION IN REGARDS TO TEMPERATURES WITH EASTERN ZONES HAVING THE BEST CHANCE OF KEEPING MOSTLY CLOUDY SKIES AND TEMPS ABOVE ZERO WHILE WESTERN AND FAR NORTHERN ZONES COULD SEE SOME BREAKS WHICH ALLOW READINGS TO FALL BELOW ZERO. EVEN INTO SUNDAY MORNING LOW TEMPS WILL BE SEVERE WITH CALM WIND...SNOW COVER AND MORE CLEARING. LW .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...RIDGING WILL CONTINUE AS WELL AS COLD TEMPERATURES THROUGH THE END OF THE WEEK. IPPI .AVIATION...A MIX OF IFR AND VFR CONDITIONS WILL OCCUR THROUGH THE OVERNIGHT HOURS AS A COLD FRONT SLOWLY PUSHES THROUGH THE SILVER STATE. LOW CEILINGS...MOUNTAIN OBSCURATIONS...SNOW...AND REDUCTIONS IN VISIBILITIES ARE POSSIBLE ALONG ALL ROUTES WITH THE MAJORITY OF THE MOST ADVERSE CONDITIONS OCCURRING FROM ELY NORTHWARD AND OVER NORTHEASTERN NEVADA. && .LKN WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY FOR NVZ035 FROM 00Z FRI THROUGH 00Z SAT MAINLY EAST OF US93.
Hazardous weather outlook, Jan 11, 2:55 PM PST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 255 PM PST THU JAN 11 2007 NVZ013-030>034-036-037-121500- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 255 PM PST THU JAN 11 2007 .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL NEVADA TONIGHT AND CONTINUE TO SPREAD COLD AIR WITH ISOLATED SNOW SHOWERS ACROSS NORTHERN NEVADA AND NUMEROUS AREAS OF SNOW ACROSS CENTRAL NEVADA. SNOW ACCUMULATIONS ARE GENERALLY EXPECTED TO BE 1 TO 3 INCHES. THE SNOW WILL TAPER OFF FROM NORTH TO SOUTH THIS EVENING. .DAYS TWO THROUGH SEVEN...TOMORROW THROUGH WEDNESDAY THE COLDEST AIR OF THE SEASON WILL BE IN PLACE STARTING TOMORROW AND LINGER INTO EARLY NEXT WEEK. HIGHS WILL RANGE FROM THE SINGLE DIGITS IN THE NORTH INTO THE TEENS IN CENTRAL NEVADA AS LOWS DROP WELL-BELOW ZERO OVER MUCH OF THE GREAT BASIN. SOME OF THE HIGHER VALLEYS WILL EXPERIENCE TEMPERATURE NEAR 30 BELOW ZERO. TEMPERATURES WILL START TO GRADUALLY WARM-UP GOING INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ035-121500- WHITE PINE COUNTY- 255 PM PST THU JAN 11 2007 .DAY ONE...TONIGHT A SNOW ADVISORY IS IN EFFECT UNTIL 4PM FRIDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE THROUGH CENTRAL NEVADA TONIGHT. WIDESPREAD SNOW WILL OCCUR ACROSS THE AREA. SNOW ACCUMULATIONS ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES IN THE VALLEYS OVER WESTERN PORTIONS OF WHITE PINE COUNTY...BUT EAST OF US 93 SNOW ACCUMULATIONS IN THE VALLEYS COULD RANGE FROM 3 TO 5 INCHES AND 4 TO 7 ABOVE 7000 FEET BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...TOMORROW THROUGH WEDNESDAY THE COLDEST AIR OF THE SEASON WILL BE IN PLACE STARTING TOMORROW AND LINGER INTO EARLY NEXT WEEK AND SNOW WILL CONTINUE TO FALL OVER THE COUNTY THROUGH FRIDAY NIGHT. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO RANGE FROM 4 TO 7 INCHES IN THE VALLEYS WITH 6 TO 12 INCHES POSSIBLE ABOVE 7000 FEET...MAINLY EAST OF US 93 BY FRIDAY EVENING. TEMPERATURES WILL BE IN THE TEENS FOR HIGHS WITH LOWS DROPPING BELOW ZERO FOR THIS WEEKEND WITH A GRADUAL WARM-UP EXPECTED GOING INTO EARLY NEXT WEEK. IPPI
In the hours before
Local storm report, Jan 11, 6:28 PM PST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
628 PM PST THU JAN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM SNOW ELY 39.25N 114.88W
01/11/2007 M3.5 INCH WHITE PINE NV TRAINED SPOTTER
STILL SNOWING WITH VISIBILITY AROUND 300 YARDS.
&&
JSAVADELThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 7:17 PM PST | Snow and Blowing Snow Advisory | LKN | 21 hr |
Nearby
Winter Storm Warnings in Nevada, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.